Stomach Cramps

Stomach cramp is a common symptom associated with various health conditions, which can range from mild to moderately severe. Some of the causes of abdominal cramps are gastroenteritis, gas, irritable bowel syndrome (IBS), acid reflux, food poisoning, constipation, peptic ulcers, Crohn's disease, and menstruation.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest a solution to stop cramps and bloody diarrhea.

Query: Hello doctor, I am a 50-year-old female. I have cramps and bloody diarrhea for a few weeks. How can I stop crampy diarrhea?  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hello, Welcome to icliniq.com. I think you might have got food toxins during your trip. You take lemon tea (strong tea with more lemon juice) once in four hours. Consume only curd or yogurt with salt during food. Consume lemon juice with salt, tender coconut water, and pomegranate juice. Whenever ...  Read Full »

Can PPI cause stomach pain?

Query: Hello doctor, I have multiple problems with my stomach, it all began two years ago after taking pills which I was allergic to. My stomach became inflamed with a lot of acids, chronic antrum gastritis, and acid reflux. My stool was too soft, and I did not take any pill because my doctor did not give...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. All the problems can be explained by dyspepsia. Although there are certain issues like normal endoscopy and absence of inflammation. And on endoscopy reports (attachment removed to protect patient identity), there is no obvious granulation tissue seen. There may be some n...  Read Full »

Can masturbation cause stomach pain and cramps?

Query: Hello doctor, I am a 26-year-old boy. I am suffering from stomach pain, cramps, and gastric problem. Before six years when I eat some food I got still more inflammation, pain, and cramps. The first year when I reported in the hospital I came to know that I have gastric ulcer, so I took the medicat...  Read Full »


Dr. Raveendran Sr

Sexologist, Diabetologist, Andrologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. I can understand your concern for your symptoms. The cramps, and pain during and after masturbation can be due to, 1. Renal calculi, do you have any abdominal pain? 2. Urinary tract infection may be a reason. Do you have burning or increased urination? 3. Epididym...  Read Full »

I have diarrhea after anal sex. Why?

Query: Hello doctor, My partner tried anal sex for the first time in the last three years. It was not painful at all, and he finished inside of me. Also, he used a natural water based lube. Everything seemed to be fine until the next morning when I had horrible diarrhea. It is very watery and lots of it. T...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Likely it is not related to anal sex because it is not a common complication of anal sex and also bacterias will not proliferate so fast to give you diarrhea in the next morning itself. It is likely related to food consumption in last few days. I guess you do not ha...  Read Full »

Why do I have severe stomach pain after eating fatty foods?

Query: Hello doctor, I am a 24 year old female. What could be the cause of a severe stomach pain that happens after eating nuts, seeds, and things with oil in them? By oil, I mean even olive oil and not just greasy foods. This reaction has been happening for a year or so, and I have avoided these foods as ...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hello, Welcome to icliniq.com. Severe stomach pain and cramps can be caused by pancreatitis and food allergy. In your case, both are equally probable. Pancreatitis is a common cause of pain that occurs after the intake of oil-rich foods. Food allergy is a diagnosis of exclusion. I suggest the f...  Read Full »

I had 17 different medicines in two days for stomach cramps. Will it lead to overdose of pills?

Query: Hello doctor, I had stomach cramps and I have taken 17 different pills over two days. I think it might be a small over-dose of pills. Please help.  Read Full »


Dr. Nagaraj Patil

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Self medications can be dangerous and can risk the lives. I advice you to take plenty of water to flush off absorbed drug from the body. It is better to get liver function tests done to assess the extent of damage to liver, though risk is minimal in your case. Aspirin a...  Read Full »

I am having stomach cramps and diarrhea for the past one week. Kindly advice.

Query: Hello doctor, I am having bad stomach cramps that I can feel through my throat and diarrhea for the past one week. Kindly advice.  Read Full »


Dr. Philip Shenouda

Family Physician, General Practitioner

Answer: Hello, Welcome to ilciniq.com. Please follow the following prescription. Kindly consult your doctor to discuss the suggestions and take the treatment with consent.  Read Full »

I have cramps and diarrhea with fever. Is it due to gastric problem?

Query: Hello doctor,I am getting stomach problem from the last year after consuming fish curry. I suffered from diarrhea and low-grade fever and after taking multiple antibiotics I got relief but I started to get a new problem. I was getting stomach cramps and diarrhea that happens suddenly after taking me...  Read Full »


Dr. Sandhya

Family Physician, General Practitioner

Answer: Hello Welcome to icliniq.com. As per the history you have provided, it seems like irritable bowel syndrome. Firstly, you would need to rectify your diet by cutting down on too much fibres, gluten, too much starch, spicy foods or junk, alcohol, caffeine. Increase intake of water, soups, detox drink...  Read Full »

Why are there strong abdominal cramps in a pregnant woman?

Query: Hello doctor, I keep having strong cramp like feelings. I am 37 weeks pregnant. I do not know if it is an upset stomach or actual contractions. What is the best thing to do or how can I tell?  Read Full »


Dr. Donalyn S. Barcial

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Monitor this cramping by holding or placing your hand on top of your abdomen. Differentiate the feeling and softness of the abdomen when you feel the cramping versus when you do not have the cramps. The actual labor cramps would feel like a menstrual pain accompanied by...  Read Full »

Why do I have brown discharge and fatigue after Ortho-Cyclen pills?

Query: Dear doctor, I am on Ortho-Cyclen pills for five months. I skipped my placebo pills and went on to the next pack. Now, I am having stomach cramps after eating, brown discharge, cloudy urine, and fatigue. Kindly advise me.  Read Full »


Dr. Sini P

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Placebo pills are just vitamin tablets. So, skipping those pills will not cause any problem. Stomach cramps might be due to gastritis. For this, you can take some antacid. For "brownish discharge, cloudy urine and fatigue" please take urine pregnancy test. If it is ne...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.